# SDR IXXA20170228155

- Difficulty date: February 25, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 81,967 hours, 20,206 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 148T74141
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 2008-06-06: DETAILED INSPECTION AND LUBRICATION FOR THE DRIVE MECHANISM OF THE HORIZONTAL STABILIZER, FOUND LEFT HORIZONTAL STAB UPPER BODY FAIRING DOOR, INCLUDING ATTACH BRACKETS, DAMAGED. LINKAGE FOR THE HORIZONTAL STABILIZER TO BODY SEAL DOOR HAD SHIFT OUT OF RIG RESULTING IN SIGNIFICANT DAMAGE TO THE UPPER HORIZONTAL STAB TO  BODY SEAL DOOR LINKAGE, LEFT SEAL DOOR, AND AIRCRAFT STRUCTURE OF THE AIRPLANE. DAMAGE INCLUDED UPPER AND LOWER OUTBOARD CHORDS OF THE LONGERON SPANNING BETWEEN STATION 1725.50 AND STATION 1809.50 AT WATER LINE 258.44. THE DAMAGE WAS A DEFORMATION OF THE HORIZONTAL FLANGE OF EACH AFOREMENTIONED CHORD. AIRCRAFT WAS GROUNDED FOR STRUCTURAL REPAIRS. IN ACCORDANCE WITH ATI ENGINEERING ORDER 53-767-5811, TEMPORARY REPAIRS INCLUDED REMOVING AND REPLACING THE LEFT UPPER HORIZONTAL STABILIZER BODY FAIRING DOOR AS WELL AS THE DAMAGED ATTACHING BRACKETS.
